Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 263, NWS North Platte, NE

July 23, 20144 counties in Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jul 23, 2014, 6:29 AM MDT for 4 counties in Nebraska. It was in force for 46 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 23, 2014, 6:29 AM MDT (12:29 UTC)
Expired
Jul 23, 2014, 7:15 AM MDT
In force
46 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Arthur County, NE, Keith County, NE, Lincoln County, NE, McPherson County, NE

The radar

The North Platte radar (KLNX), 97 km from the middle of the area, began a volume at 12:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 23, 6:45 AM MDTTSTM WND GST 408 Nw Sutherland, NEESTIMATED 30 TO 40 MPH THUNDERSTORM WIND GUSTS.
Jul 23, 7:02 AM MDTHAIL 1Sutherland, NE
Jul 23, 7:12 AM MDTHAIL 0.882 E Sutherland, NE
Jul 23, 7:25 AM MDTHAIL 16 Sw Hershey, NEQUARTER SIZE HAIL AND 40 TO 45 MPH WIND GUSTS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 33 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 0.5 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2014-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 151 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2014-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 78 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
151 J/kg
Mixed-layer CIN
-538 J/kg
Mixed-layer LCL
1063 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
78 m²/s²
0-3 km storm-relative helicity
116 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

167 
WUUS53 KLBF 231229
SVRLBF
NEC005-101-111-117-231315-
/O.NEW.KLBF.SV.W.0263.140723T1229Z-140723T1315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
729 AM CDT WED JUL 23 2014

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN ARTHUR COUNTY IN WEST CENTRAL NEBRASKA...
  EASTERN KEITH COUNTY IN SOUTHWEST NEBRASKA...
  NORTHWESTERN LINCOLN COUNTY IN SOUTHWEST NEBRASKA...
  SOUTHWESTERN MCPHERSON COUNTY IN WEST CENTRAL NEBRASKA...

* UNTIL 815 AM CDT/715 AM MDT/

* AT 627 AM MDT...A SEVERE THUNDERSTORM WAS LOCATED 14 MILES
  NORTHEAST OF KEYSTONE...AND MOVING SOUTHEAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  PAXTON...SARBEN...SUTHERLAND...HERSHEY...SUTHERLAND RESERVOIR STATE
  RECREATION AREA...BROGANVILLE...BIG BALD HILL...NEVENS...COKER AND
  O'FALLONS.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 143 AND 165.

THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 8 AND 17.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4126 10163 4154 10135 4137 10075 4095 10118
TIME...MOT...LOC 1229Z 309DEG 23KT 4135 10137

HAIL...1.00IN
WIND...60MPH

$$

BUTTLER
1 follow-up statement
468 
WWUS53 KLBF 231253
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
753 AM CDT WED JUL 23 2014

NEC005-117-231303-
/O.CAN.KLBF.SV.W.0263.000000T0000Z-140723T1315Z/
MCPHERSON NE-ARTHUR NE-
753 AM CDT WED JUL 23 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ARTHUR AND
SOUTHWESTERN MCPHERSON COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4117 10149 4139 10136 4137 10075 4095 10118
TIME...MOT...LOC 1253Z 307DEG 24KT 4125 10120

$$

NEC101-111-231315-
/O.CON.KLBF.SV.W.0263.000000T0000Z-140723T1315Z/
KEITH NE-LINCOLN NE-
753 AM CDT WED JUL 23 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
LINCOLN AND EASTERN KEITH COUNTIES UNTIL 815 AM CDT/715 AM MDT/...

AT 750 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHEAST
OF SARBEN...AND MOVING SOUTHEAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
SUTHERLAND...SUTHERLAND RESERVOIR STATE RECREATION AREA...HERSHEY...
COKER AND O'FALLONS.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 143 AND 164.

THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 8 AND 15.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN NORTH
PLATTE.

&&

LAT...LON 4117 10149 4139 10136 4137 10075 4095 10118
TIME...MOT...LOC 1253Z 307DEG 24KT 4125 10120

HAIL...1.00IN
WIND...60MPH

$$

BUTTLER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 5:45 AM MDT, 44 minutes earlier.

Area forecast discussion, Jul 23, 5:45 AM MDT, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
645 AM CDT WED JUL 23 2014

.SYNOPSIS...
ISSUED AT 400 AM CDT WED JUL 23 2014

H5 ANALYSIS FROM EARLIER THIS EVENING HAD A STRONG
UPPER LEVEL HIGH CENTERED OVER COLORADO WITH 6000 METER HTS NOTED
AT GRAND JUNCTION COLORADO. RIDGING EXTENDED NORTH INTO WESTERN
PORTIONS OF THE NORTHWEST TERRITORIES OF CANADA. THIS FEATURE WAS
IMPACTING MOST OF THE LOWER 48 TONIGHT. ACROSS THE PACIFIC
NORTHWEST...CLOSED LOW PRESSURE WAS NOTED OFF THE COAST OF BRITISH
COLUMBIA WITH A TROUGH EXTENDING SWD INTO THE EASTERN PACIFIC. A
SECOND LOW WAS NOTED OVER NRN QUEBEC WITH A TROUGH EXTENDING SWD
TO NORTHERN PORTIONS OF THE GREAT LAKES. AT THE SURFACE...HIGH
PRESSURE WAS NOTED OVER THE EASTERN DAKOTAS INTO EASTERN PORTIONS
OF NEBRASKA TONIGHT. WITH HIGH PRESSURE TO THE EAST OF THE
FORECAST AREA...EASTERLY AND SERLY WINDS HAVE BEGUN TO PICK UP
ACROSS WESTERN PORTIONS OF THE FORECAST AREA OVERNIGHT TONIGHT.
THIS HAS PUSHED UPPER 50S TO MID 60S DEW POINTS INTO THE EASTERN
NEBRASKA PANHANDLE AND WESTERN PORTIONS OF THE FORECAST AREA
OVERNIGHT. WEAK SHORTWAVES HAVE ROTATED AROUND THE NORTHERN FLANK
OF THE UPPER LEVEL HIGH TONIGHT AND HAVE LED TO ISOLATED
THUNDERSTORMS ACROSS THE FORECAST AREA OVERNIGHT TONIGHT. WITH THE
EXCEPTION OF EARLIER THIS EVENING...STORMS HAVE REMAINED SUB
SEVERE IN NATURE.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 400 AM CDT WED JUL 23 2014

TODAY AND TONIGHT...THE MAIN FORECAST CHALLENGES ARE
PRECIPITATION CHANCES THIS AFTERNOON AND TONIGHT...AS WELL AS THE
THREAT FOR SEVERE STORMS ACROSS THE FORECAST AREA. FOR
TODAY...WILL CONTINUE TO MONITOR CONVECTION THIS MORNING FOR
INCLUSION IN THE MORNING PACKAGE. AS IT STANDS
CURRENTLY...CONVECTION ACROSS THE FORECAST AREA IS EXPECTED TO
DISSIPATE TOWARD SUNRISE. LATER THIS AFTERNOON...AS HIGH PRESSURE
DROPS SOUTHEAST INTO THE UPPER MISSISSIPPI VALLEY...SRLY AND
SERLY WINDS WILL INCREASE ACROSS THE WESTERN FORECAST AREA. THIS
WILL FORCE ABUNDANT LOW LEVEL MOISTURE WEST INTO THE FORECAST AREA
FROM EASTERN NEBRASKA AND KANSAS. A NICE MOISTURE TONGUE PUSHES
INTO THE WESTERN THIRD OF THE FORECAST AREA THIS AFTERNOON WITH SB
CAPES REACHING 3000 TO 4000 J/KG ALONG THE HIGHWAY 61 CORRIDOR
THIS AFTERNOON. THE NAM SOLN IS INDICATIVE OF CAPPING
INITIALLY...HOWEVER THIS BEGINS TO ERODE ON THE WESTERN PERIPHERY
OF THE MOISTURE TONGUE LATER THIS AFTERNOON. ATTM WE COULD SEE
SOME INITIATION ACROSS THE WESTERN AND NORTHWESTERN PANHANDLE
AFTER 21Z THIS AFTERNOON. DECENT BULK SHEAR OF 40 TO 50 KTS WILL
BE CO LOCATED WITH THE HIGH CAPE ENVIRONMENT LATER THIS
AFTERNOON...WHICH MAY LEAD TO SEVERE STORMS. ATTM...LARGE HAIL
SEEMS TO BE THE MAIN THREAT GIVEN THE 1000+J/KG CAPES IN THE -10
TO -30C LEVEL. ACTIVITY IN THE WEST...SHOULD BEGIN TO DIE OFF
LATER THIS EVENING...HOWEVER...ELEVATED STORMS ARE POSSIBLE OVER
NORTHERN AND NORTHEASTERN PORTIONS OF THE FORECAST AREA TONIGHT
INTO EARLY THURSDAY MORNING. ABUNDANT ELEVATED INSTABILITY IS
PRESENT OVERNIGHT PER -8 TO -10 H800 COMPUTED LI'S AND BULK SHEAR
OF 35 TO 40 KTS WHICH MAY LEAD TO STRONG STORMS LATE TONIGHT.
HIGHS TODAY WILL RANGE FROM THE LOWER 80S IN THE NORTHEAST...TO
LOWER 90S IN THE SOUTHWEST AND EASTERN PANHANDLE. LOWS TONIGHT
WILL BE MILD WITH READINGS IN THE MID AND UPPER 60S EXPECTED.

.LONG TERM...(THURSDAY THROUGH TUESDAY)
ISSUED AT 400 AM CDT WED JUL 23 2014

THERMAL RIDGE RETURNS FOR THURSDAY AS 850 TEMPS SOAR TO AROUND 30
C. MOS GUIDANCE ACROSS WESTERN NEBRASKA IS AROUND THE CENTURY
MARK. HIGHS SHOULD EASILY PUSH INTO THE UPPER 90S ALONG AND WEST
OF 83...WITH A FEW LOCATIONS HITTING TRIPLE DIGITS. MORE MOISTURE
ACROSS CENTRAL NEB WILL HELP TO HOLD HIGHS DOWN IN THE UPPER 80S
TO LOWER 90S. AS THE RIDGE DEVELOPS...THERE WILL BE SOME
INSTABILITY ACROSS THE WARMER AIR TO THE WEST...ALTHOUGH SOME
CONCERNS ABOUT MOISTURE THROUGH THE COLUMN. CURRENT THOUGHT IS THE
HIGHER TERRAIN TO THE WEST WILL BE ENOUGH TO GET THUNDERSTORMS TO
DEVELOP...THEN THE WESTERLY FLOW SHOULD PUSH THINGS ONTO THE HIGH
PLAINS.

MEANWHILE AN UPPER LEVEL LOW WILL PUSH ACROSS S CENTRAL CANADA.
THIS WILL CAUSE THE RIDGE TO FLATTEN FOR FRIDAY...BRINGING
SLIGHTLY COOLER TEMPERATURES. HIGHS FOR MOST AREAS SHOULD BE IN
THE UPPER 80S TO LOWER 90S...SEASONAL. ANOTHER CHANCE FOR STORMS
LATE IN THE DAY AND OVERNIGHT AS A DISTURBANCE WILL RIDE THE CREST
OF THE RIDGE.

THE UPPER LEVEL LOW WILL DIVE INTO THE GREAT LAKES REGION OVER
THE WEEKEND. THE RIDGE WILL AMPLIFY TO THE WEST...WITH NORTHWEST
FLOW ALOFT. SHOULD SEE A TRAIN OF DISTURBANCES IN THE NORTHWEST
FLOW...ALTHOUGH MOISTURE IS MEAGER. WILL HAVE PERIODIC SLIGHT
CHANCE POPS...HOWEVER CONFIDENCE IS LOW FOR ANY ONE PERIOD. TEMPS
WILL TREND DOWN AS UPPER LEVEL LOW WILL HELP TO DRAW SOME CANADIAN
AIR SOUTHWARD. 850 MB TEMPS DROP INTO THE TEENS TO AROUND 20C. MOS
GUIDANCES HAVE BELOW NORMAL TEMPS IN THE MID 80S INTO THE FIRST OF
NEXT WEEK...WITH LOWS AROUND 60 TO THE MID 50S.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z THURSDAY MORNING)
ISSUED AT 646 AM CDT WED JUL 23 2014

FOR THE KLBF TERMINAL...THERE IS A SMALL THREAT FOR THUNDERSTORMS
THROUGH MID MORNING WITH THE GREATEST THREAT FROM 13Z TO 15Z.
SKIES WILL CLEAR AFTER 16Z AND REMAIN CLEAR THROUGH MID EVENING.
LATER THIS EVENING...CLOUD COVER WILL THICKEN WITH BROKEN CIGS
AROUND 20000 FT AGL OVERNIGHT TONIGHT. FOR THE KVTN
TERMINAL...THERE IS A SMALL THREAT FOR THUNDERSTORMS THROUGH 14Z.
SKIES WILL GRADUALLY CLEAR BY LATE MORNING WITH CLEAR SKIES
EXPECTED THROUGH MID EVENING. CLOUD COVER WILL BEGIN TO THICKEN
AFTER 06Z THURSDAY WITH A THREAT FOR THUNDERSTORMS INCREASING
THROUGH 12Z THURSDAY.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...CLB
SHORT TERM...CLB
LONG TERM...MASEK
AVIATION...CLB
Hazardous weather outlook, Jul 23, 3:47 AM MDT, 2 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
447 AM CDT WED JUL 23 2014

NEZ004>010-022>029-035>038-056>059-069>071-094-241000-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
447 AM CDT WED JUL 23 2014 /347 AM MDT WED JUL 23 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TODAY AND TONIGHT.

ISOLATED THUNDERSTORMS ARE POSSIBLE EARLY THIS MORNING ACROSS
MUCH OF WESTERN AND NORTH CENTRAL NEBRASKA. LOCALLY LARGE HAIL OR
STRONG WINDS ARE POSSIBLE. THUNDERSTORMS ARE POSSIBLE ACROSS
WESTERN NEBRASKA LATE THIS AFTERNOON AND EARLY THIS EVENING. THE
THUNDERSTORMS ARE ANTICIPATED TO MOVE INTO NORTH CENTRAL NEBRASKA
OVERNIGHT. THERE IS A CHANCE FOR A FEW STRONG TO SEVERE
THUNDERSTORMS...WITH LARGE HAIL AND DAMAGING WINDS THE MAIN
THREAT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SEVERAL SLIGHT CHANCES FOR THUNDERSTORMS ARE POSSIBLE THURSDAY
THROUGH TUESDAY.

THURSDAY NIGHT INTO FRIDAY A COLD FRONT WILL MOVE ACROSS THE
AREA...WITH ISOLATED THUNDERSTORMS EXPECTED. AT THIS TIME...THE
THREAT FOR WIDESPREAD SEVERE STORMS IS LOW WITH THE FRONTAL
PASSAGE.

ADDITIONAL ISOLATED THUNDERSTORM CHANCES CONTINUE THROUGH
SUNDAY. AT THIS TIME...WIDESPREAD SEVERE STORMS ARE NOT
EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

MASEK

In the hours before

Special weather statement, Jul 23, 1:33 AM MDT, 4 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
233 AM CDT WED JUL 23 2014

NEZ057>059-070-071-230830-
FRONTIER NE-HAYES NE-KEITH NE-LINCOLN NE-PERKINS NE-
233 AM CDT WED JUL 23 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PERKINS...
SOUTHWESTERN LINCOLN...EASTERN KEITH...NORTHEASTERN HAYES AND
NORTHWESTERN FRONTIER COUNTIES UNTIL 330 AM CDT/230 AM MDT/...

AT 131 AM MDT/231 AM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM
KEYSTONE TO WELLFLEET...AND MOVING SOUTH AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  WELLFLEET...
  ROSCOE...
  DICKENS...
  MAYWOOD...
  WALLACE...
  SOMERSET...

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 130 AND 150.

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 41 AND 65.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 93 AND 105.

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 137 AND 138.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

BUTTLER
Special weather statement, Jul 23, 2:35 AM MDT, 3 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
335 AM CDT WED JUL 23 2014

NEZ059-070-071-230915-
FRONTIER NE-HAYES NE-LINCOLN NE-
335 AM CDT WED JUL 23 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LINCOLN...
NORTHEASTERN HAYES AND NORTHWESTERN FRONTIER COUNTIES UNTIL 415 AM
CDT...

AT 331 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTH OF
WALLACE TO 8 MILES NORTH OF WELLFLEET...AND MOVING SOUTH AT 10 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  CURTIS...
  DICKENS...
  WELLFLEET...
  WALLACE...
  MAYWOOD...
  SOMERSET...
  HANSEN MEMORIAL RESERVE STATE WILDLIFE MANAGEMENT AREA...
  MARENGO...
  HAYES CENTER STATE WILDLIFE MANAGEMENT AREA...

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 40 AND 70.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...
FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

BUTTLER
Special weather statement, Jul 23, 2:51 AM MDT, 3 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
351 AM CDT WED JUL 23 2014

NEZ059-230930-
LINCOLN NE-
351 AM CDT WED JUL 23 2014

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LINCOLN COUNTY UNTIL 430
AM CDT...

AT 350 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES SOUTHWEST OF MAXWELL...OR 15 MILES
SOUTHEAST OF NORTH PLATTE...MOVING EAST AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  JEFFREY CANYON STATE WILDLIFE MANAGEMENT AREA...
  BRADY...
  VROMAN...

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 192 AND 208.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...
FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

BUTTLER
Special weather statement, Jul 23, 6:17 AM MDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
717 AM CDT WED JUL 23 2014

NEZ035-036-057-059-231300-
ARTHUR NE-KEITH NE-LINCOLN NE-MCPHERSON NE-
717 AM CDT WED JUL 23 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ARTHUR...SOUTHERN
MCPHERSON...NORTHWESTERN LINCOLN AND NORTHEASTERN KEITH COUNTIES
UNTIL 800 AM CDT/700 AM MDT/...

AT 613 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 15 MILES SOUTHEAST OF ARTHUR...MOVING SOUTHEAST
AT 35 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  PAXTON...
  SARBEN...
  SUTHERLAND...
  HERSHEY...
  SUTHERLAND RESERVOIR STATE RECREATION AREA...
  SCHNICK LAKE...
  BIG BALD HILL...
  NEVENS...
  COKER...
  O'FALLONS...

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 147 AND 167.

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 178 AND 201.

THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 7 AND 25.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...
FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

BUTTLER
Special weather statement, Jul 23, 6:26 AM MDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
726 AM CDT WED JUL 23 2014

NEZ056>058-231315-
DEUEL NE-KEITH NE-PERKINS NE-
626 AM MDT WED JUL 23 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PERKINS...
SOUTHWESTERN KEITH AND DEUEL COUNTIES UNTIL 715 AM MDT...

AT 622 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CHAPPELL...MOVING SOUTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BIG SPRINGS...
  VENANGO...
  BARTON...
  GOLDENEYE STATE WILDLIFE MANAGEMENT AREA...
  MEGEATH...

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 84 AND 115.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...
FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

BUTTLER
Local storm report, Jul 23, 6:27 AM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
727 AM CDT WED JUL 23 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 AM     HAIL             7 S BRADY               40.92N 100.37W
07/23/2014  M0.88 INCH       LINCOLN            NE   PUBLIC

            HAIL UP TO THE SIZE OF NICKELS ON THE SOUTH END OF
            JEFFREY LAKE.

&&

CARMEL

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 10:01 PM MDTSevere Thunderstorm WarningLBFSheridan44 min
Jul 22, 10:45 PM MDTSevere Thunderstorm WarningLBFGarden, Sheridan45 min
Jul 22, 11:26 PM MDTSevere Thunderstorm WarningLBFArthur, Garden, Grant34 min
Jul 23, 3:01 AM MDTSevere Thunderstorm WarningLBFLincoln37 min
Jul 23, 7:10 AM MDTSevere Thunderstorm WarningLBFKeith, Lincoln50 min
Jul 23, 7:29 AM MDTSevere Thunderstorm WarningLBFChase, Perkins46 min
Jul 23, 7:50 AM MDTSevere Thunderstorm WarningLBFFrontier, Hayes, Lincoln40 min
Jul 23, 8:29 AM MDTSevere Thunderstorm WarningLBFFrontier46 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.